aback again with a few questions

iVillage Member
Registered: 07-25-2004
aback again with a few questions
2
Fri, 04-15-2005 - 10:24am
here i am back again & worried about ged. mayabe i worry to much, but i can tell when things with him are not right & without him saying a word to me. things have been going great for ged, until the last couple of mos. after all that he has been through with having stents over 2 yrs ago & then needing to go have them replaced & more added after 1 yr. my question is .... ged's docs have him on cumadin ( sorry not sure of the spelling)to thin his blood so that he does not get anymore clots, the thing is that ged is always cold even on days that are over 80 degrees. he also complains that he is always tired, even when he gets enough sleep. also he went in for a blood test not sure of the results yet, & the blood ran fast so the thinners are working. his blood used to be slow to flow, & seemed to be sticky, but no more stickiness. is the tiredness & always being cold normal for a person on blood thinners or should the docs be looking for something? ged did not pay attention to the tint of the blood, i mean for iron content, because i was thinking maybe he was low on iron.
iVillage Member
Registered: 04-14-2003
Fri, 04-15-2005 - 2:59pm

Welcome back to this fine board.

Hugs,

Cecilia

iVillage Member
Registered: 09-27-2003
Tue, 04-19-2005 - 1:23pm

I would suggest going with him to the doctor.

 

 

152.6&n